# SDR 2003FA0001029

- Difficulty date: October 1, 2003
- Submitted: October 1, 2003
- Operation: General aviation
- Aircraft: N2073X
- Make and model: Aviat A-1B
- Aircraft serial: 2073
- Aircraft time: 574 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Terminal
- Part number: 81611
- Condition: Broken
- Location: Horizontal Stab
- Part time: 574 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD HORIZONTAL STABILIZER STRUT UPPER TERMINAL BROKE. BREAK OCCURED ON THE UPPER THREADED PORTION OF THE FITTING.
